# SDR AALA20072411

- Difficulty date: December 10, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 20D INOPERATIVE.  FOUND BROKEN WIRE AT CONNECTOR.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 20D. SYSTEM GROUND CHECKED NORMAL OPERATION.
